# SDR SWAA2022070625409

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 3,557 hours, 1,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY I/B ENERGY FLASHLIGHT- NO GREEN LIGHT IN TEST. / [01] REMOVED AND REPLACED FWD GALLEY I/B ENERGY FLASHLIGHT ASSY IAW AMM 25-64-00.
